EconPapers    
Economics at your fingertips  
 

Strong Convergence Theorems for Modifying Halpern Iterations for Quasi‐ϕ‐Asymptotically Nonexpansive Multivalued Mapping in Banach Spaces with Applications

Li Yi

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: An iterative sequence for quasi‐ϕ‐asymptotically nonexpansive multivalued mapping for modifying Halpern′s iterations is introduced. Under suitable conditions, some strong convergence theorems are proved. The results presented in the paper improve and extend the corresponding results in the work by Chang et al. 2011.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/912545

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:912545

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:912545